# SDR 96FDEA00568

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0542 AND 016, CORROSION (C53-224-01) ON LOWER SURFACE OF UPPER FLANGE OF FLOORBEAM AROUND NUTPLATE AND FASTENER HOLES, BS 1030 RBL 48 TO 60 WL 208.
